Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Derivations in prime rings


Author: Edward C. Posner
Journal: Proc. Amer. Math. Soc. 8 (1957), 1093-1100
MSC: Primary 16.00
DOI: https://doi.org/10.1090/S0002-9939-1957-0095863-0
MathSciNet review: 0095863
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16.00

Retrieve articles in all journals with MSC: 16.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1957-0095863-0
Article copyright: © Copyright 1957 American Mathematical Society